| Catalog Number |
TGM343420 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), the safety and effectiveness of the device has not been evaluated in patients with acute and chronic dissections.Potential device or procedure related adverse events include reoperation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The field sales associate reported the following: on (b)(6) 2023, the patient was implanted with gore® tag® conformable thoracic stent graft with active control system to treat a zone 2 type b thoracic dissection.It was reported that on (b)(6) 2023, the patient presented with a distal type b dissection.Reportedly the ¿stent graft induced a new tear entry just distal to the implanted device¿.There is a scheduled reintervention planned on (b)(6) 2023.The adverse event is ongoing.
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), the safety and effectiveness of the device has not been evaluated in patients with acute and chronic dissections.Potential device or procedure related adverse events include reoperation.
Event or Problem Description
It was reported that there was a reintervention on (b)(6) 2023.Additional device implanted (gore® tag® conformable thoracic stent graft with active control system tgm343415/(b)(6)).The patient tolerated reintervention procedure.